# SDR SIMA20140727006

- Difficulty date: July 27, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 30,812 hours, 27,376 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2874
- Condition: Faulted
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE WARNING AFTER CARGO DOOR OPENED.  SMOKE DETECTION DOES NOT TEST CONSISTENTLY.  REMOVED AND REPLACED FWD CARGO SMOKE DETECTOR IAW AMM 26-15-01. OPS CHECKED GOOD. REMOVED AND REPLACED AFT CARGO SMOKE DETECTOR IAW AMM 26-15-01. OPS CHECKED GOOD. PERFORMED OPS TEST OF CARGO FIRE DETECTION SYSTEM IAW AMM 26-15-000. OPS CHECKED GOOD.
